# SDR ASAA2017121222957

- Difficulty date: December 12, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 41,063 hours, 12,247 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FEC18028
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 33,782 hours, 10,565 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA SHOWS A SUDDEN SHIFT IN CRUISE DELTA FUEL FLOW INDICATION ERRORS ARE SUSPECT. GROUNDED - YES. REMOVED & REPLACED NR 1 ENGINE FUEL FLOW TRANSMITTER REF AMM 79-31-01. PERFORMED LEAK CKS, OPS CKS AND EEC BITE CKS. ALL CKS GOOD, NO DEFECT NOTED.
